Properties of the nonparametric autoregressive bootstrap

Mammen, Enno ; Franke, Jürgen ; Kreiß, Jens-Peter ; Neumann, Michael H.

Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Journal of Time Series Analysis
Volume: 23
Page range: 555 - 586
Place of publication: Oxford
Publishing house: Blackwell
ISSN: 0143-9782
Publication language: English
Institution: School of Law and Economics > Statistik (Mammen)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Export and Citation

Choose a citation style.

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item